# SDR 03340311

- Difficulty date: December 6, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7010680938
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO IAD CREW REPORTED THE AUTOPILOT SYSTEM PITCHING UP AND DOWN WHILE AIRCRAFT WAS UNDER CAPTAINS CONTROL.  NO EMERGENCY WAS DECLARED AND FLIGHT LANDED UNEVENTFUL AND PASSENGER DEPLANED NORMALLY.  THE FCC WAS FOUND TO BE FAULTY AND WAS REPLACED.  A SATISAFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
